# SDR F3LA2023102500197

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N363FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09260
- Aircraft time: 12,139 hours, 5,463 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079020BA
- Part serial: 13116265
- Condition: Faulty
- Location: Zone 100
- Part time: 2 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REFERENCE LP302817 ITEM 1-3,  AC WAS GROUNDED AS A RESULT OF AN SDR EVENT. DURING CLIMB CPC 1 FAILED FOLLOWED BY CPC 2. UNABLE TO MANUALLY CONTROL OUTFLOW VALVE IN MANUAL MODE. DURING CPC FAILURE, SAFETY VALVE WENT FULLY OPEN. CABIN INDICATIONS SHOWED PSI FLUCTUATING BETWEEN 0-(-)4 ( NEGATIVE) SAFETY VALVE CLOSED ON SHORT FINAL APPROACH.  REMOVED AND REPLACED OUTFLOW CALVE IN ACCORDANCE W AMM 21-31-51-000-001A. OPS TEST GOOD. AC RELEASED FOR OCF.
